Ein geometrisches Minimumproblem.

Hans Bieri

Commentarii mathematici Helvetici (1949)

  • Volume: 22, page 103-114
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Bieri, Hans. "Ein geometrisches Minimumproblem.." Commentarii mathematici Helvetici 22 (1949): 103-114. <http://eudml.org/doc/138959>.

author = {Bieri, Hans},
journal = {Commentarii mathematici Helvetici},
keywords = {Elementary geometry},
pages = {103-114},
title = {Ein geometrisches Minimumproblem.},
url = {http://eudml.org/doc/138959},
volume = {22},
year = {1949},

AU - Bieri, Hans
TI - Ein geometrisches Minimumproblem.
JO - Commentarii mathematici Helvetici
PY - 1949
VL - 22
SP - 103
EP - 114
KW - Elementary geometry
UR - http://eudml.org/doc/138959
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.